Follow
Mujahid Abbas
Mujahid Abbas
Department of Mathematics, Government College University, Lahore
Verified email at gcu.edu.pk
Title
Cited by
Cited by
Year
Common fixed point results for noncommuting mappings without continuity in cone metric spaces
M Abbas, G Jungck
Journal of Mathematical Analysis and Applications 341 (1), 416-420, 2008
10472008
Fixed and periodic point results in cone metric spaces
M Abbas, BE Rhoades
Applied Mathematics Letters 22 (4), 511-515, 2009
4452009
Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces
A Aghajani, M Abbas, JR Roshan
Mathematica Slovaca 64, 941-960, 2014
3962014
Common coupled fixed point theorems in cone metric spaces for w-compatible mappings
M Abbas, MA Khan, S Radenović
Applied Mathematics and Computation 217 (1), 195-202, 2010
3702010
Common fixed point results for noncommuting mappings without continuity in generalized metric spaces
M Abbas, BE Rhoades
Applied Mathematics and Computation 215 (1), 262-269, 2009
3472009
Some new faster iteration process applied to constrained minimization and feasibility problems
M Abbas, T Nazir
Mathematical Society of Serbia, 2014
3372014
Partial Hausdorff metric and Nadlerʼs fixed point theorem on partial metric spaces
H Aydi, M Abbas, C Vetro
Topology and its Applications 159 (14), 3234-3242, 2012
3012012
Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces
W Shatanawi, B Samet, M Abbas
Mathematical and Computer Modelling 55 (3-4), 680-687, 2012
2122012
Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition
I Beg, M Abbas
Fixed point theory and Applications 2006, 1-7, 2006
2022006
Common fixed points of four maps in partially ordered metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics Letters 24 (9), 1520-1526, 2011
1832011
Common fixed points of almost generalized contractive mappings in ordered metric spaces
L Ćirić, M Abbas, R Saadati, N Hussain
Applied Mathematics and Computation 217 (12), 5784-5789, 2011
1772011
Coupled common fixed point results in two generalized metric spaces
M Abbas, AR Khan, T Nazir
Applied Mathematics and Computation 217 (13), 6328-6336, 2011
1532011
Strong and△-convergence of some iterative schemes in CAT (0) spaces
SH Khan, M Abbas
Computers & Mathematics with Applications 61 (1), 109-116, 2011
1462011
Some periodic point results in generalized metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics and Computation 217 (8), 4094-4099, 2010
1382010
Common Fixed Point of Generalized Weak Contractive Mappings in Partially Ordered Gb-metric Spaces
A Aghajani, M Abbas, JR Roshan
Filomat 28 (6), 1087-1101, 2014
1242014
Common fixed point theorem for four mappings satisfying generalized weak contractive condition
M Abbas, D Đorić
Filomat 24 (2), 1-10, 2010
1062010
Fixed and periodic points of generalized contractions in metric spaces
M Abbas, B Ali, S Romaguera
Fixed Point Theory and Applications 2013, 1-11, 2013
1052013
Common fixed point results for three maps in G-metric spaces
M Abbas, T Nazir, P Vetro
Filomat 25 (4), 1-17, 2011
1032011
Common fixed point of four maps in b− metric spaces
R Roshan, N SHOBKOLAEİ, S Sedghi, M Abbas
Hacettepe Journal of Mathematics and Statistics 43 (4), 613-624, 2014
972014
Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
M Abbas, W Sintunavarat, P Kumam
Fixed Point Theory and Applications 2012, 1-14, 2012
962012
The system can't perform the operation now. Try again later.
Articles 1–20